View Single Post
Old 08-29-2004, 12:19 PM   #2
Banker Banker is offline
Senior Veteran
 
Join Date: Nov 2003
Posts: 1,193
Banker HB User
Re: NEW GUYS that needs help

Hi! Yes, it makes perfect sense. The clonodine you are taking is actually a blood pressure medicine that helps with opiate withdrawals. It will make you extremely sleepy... I'm assuming it's hitting you pretty hard. The reason you feel faint is because when you get up... your blood pressure is so low, it takes a minute to get blood up to your brain... SO... I would call the doc that gave you the clonodine and ask him if you can half it or whatever. Tell him that you can't function while taking them. Also... you are over the worst part of withdrawing so you may just take some advil, take hot baths (for the legs) and If you are not going to take the clonodine... then I know this sounds crazy but get out and walk... remember, the sweating is good. You are getting rid of the toxins in your body and I always think of it as a good thing. Now ---- to a much more serious topic...

You have to understand that the actual withdrawals are NOTHING compared to the emotional withdrawals you will have once you've forgotten all of this pain you've been through, which for most people can take a week or two or another month or two.... Bottom line is, you have GOT to get to either AA meetings or NA meetings so that you can develop a plan of how you are going to handle the cravings that are going to hit you hard really soon!!! Have you discussed a 'plan to stay clean' once your withdrawals are over? Oh, and you may need to go in to see him to get some tests done... it sounds like your pressure is going almost too low and you need to lower your dose. I know it makes people sleep (which is good) but it sounds like you cannot even function. What about work? What do they think is going on?